COMMON FIXED POINT THEOREM FOR WEAKLY COMPATIBLE MAPPINGS IN HILBERT SPACE

Authors

  • Geeta Modi Govt. M.V.M. Bhopal (M.P.)
  • R.N Gupta Jai Narain College of Technology, Bhopal (M.P.)

DOI:

https://doi.org/10.24297/jam.v9i8.2241

Keywords:

Common fixed point, random operators, weakly compatible, Hilbert Space.

Abstract

 In this paper we prove a common fixed point theorem for weakly compatible mappings satisfies certain  contractive condition in non- empty closed subset of a separable Hilbert Space. Our results generalize and extend the result Chauhan [7].

Downloads

Author Biographies

Geeta Modi, Govt. M.V.M. Bhopal (M.P.)

Department of Mathematics,

R.N Gupta, Jai Narain College of Technology, Bhopal (M.P.)

Department of Mathematics,

Downloads

Published

2015-01-11

How to Cite

Modi, G., & Gupta, R. (2015). COMMON FIXED POINT THEOREM FOR WEAKLY COMPATIBLE MAPPINGS IN HILBERT SPACE. JOURNAL OF ADVANCES IN MATHEMATICS, 9(8), 2882–2887. https://doi.org/10.24297/jam.v9i8.2241

Issue

Section

Articles